prostap will the headaches go?

i am only a week into my first injection and i'm taking livial hrt at a low dose but i feel awful.I'm crying writing this because i cannot imagine feeling like this for another 3 weeks and there is no way i would risk another injection if this is how i will feel. I am exhausted and have migraine and feel sick.All i can manage is to take my son to school and then lay down until its time to pick him up.Its not a life that is it.

Had a hystrectomy 4 years ago and kept my overies and the pain has returned.I am so low at the moment ,so just hoping someone felt this way too on prostap and that maybe theres hope that the side effects will wear off in a few weeks. hopefully.

6 Replies

oldestnewest
  • Hi Loobylou, i had prostap for nine months i had really bad headaches to start with then they did wear off i found that i was dehydrated a lot so stepped up how much i was drinking and that really helped. I went to the doctor for anti sickness tablets and they helped too.

    If you find it unbearable go to the doctors and they will give you something to help.

    If you have any other questions on prostap hopefully i can help,

    Keep strong and you will get through it i promise, lots of hugs x x

  • Oh Thankyou so much ,i am feeling dehydrated too so will up my water intake .The headache is not as bad today as it has been so i'm taking that as a possible sign of things getting better,

    Its only just a week tomorrow since i had it ,but the thought that i could feel like this all month was so depressing.. Can i also ask you if you have gained alot of weight since you've been on it.? I know its not the end of the world if i do and anything is better than the pain i have been living with but i just wonderd.Im trying to eat healthy just in case but its hard when i feel like this because i can't always been botherd cooking. Thankyou so much for replying this really has made a big difference to my day today.xxxxxx

  • Hi, hope your day is still going good, i did put on a bit of weight almost a stone actually but i did no exercise whilst on prostap at all i was just soo tired all the time. So eating right you should be fine, i (even now) make up meals on an energetic day and keep them for the week in the fridge or freeze them it really makes eating healthy so much easier :)

  • Hi, I had migraine type headaches when I first started prostap but they did stop once the livial was in my system. I was really tired all the time as well but I seem to be like that with or without the injections. Things should settle down, if not then try your GP, although mine had no clue about prostap at all! Hope you are feeling better today.

  • Hiya,

    I find the headaches diminish after about a week (i'm on decapeptyl not prostrap but i think they are similar). Good advice about the diet and drinking water. I also find getting some exercise helps, but I really have to force myself to do it, due to the tiredness. Once I've done it, though, I feel lots better. Worst for me is the nausea, it is constant for about 10 days after the injection. Haven't found anything that helps with that yet.

    Now I'm on Livial, things are much much better, but I still feel rubbish for about a week after the injection. Better than feeling rubbish every day I suppose! :)

    Nix

  • Much better today thanks everyone no pain at all and even the headache has gone.interesting to hear it can be the same after each injection so at least i can plan in advance next time just in case the first week is a right off again.My son is autistic so i have to organise child care etc if im going to be like this again. But i definatly feel more positive after all your advice. Can anyone tell me what happened after the treatment stopped,did the pain just come strait back.i have been told i can have this for up to 12 months but keep wondering what happens next?

You may also like...